# SDR CALA2016112800984

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 53,786 hours, 19,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT ON IN AFT GALLEY BUT EMERGENCY LIGHTS NOT ON. FOUND EMER SWITCH PUSH IN RELEASE AND ALL CKD NORMAL REF 33-10- 00
